Sheddy hair and Receding Edges Advice
I need advice for taking the dieting pills
My name is Alyssa and I'm 16 years old. I took the dieting pills a few weeks ago and like a week ago I noticed that my hair is really sheddy and getting shorter every time I comb it. I'm Black and I don't think that the pills were right for me or for my type of race. My edges are also receding. I been had stopped taking the pills but now I'm getting fat and a lot of things are going on with my hair. I asked my doctor and he told me to just let everything slowly take its course and that if my hair doesn't return back to normal to go to a hair specialist. But I just wanna get your opinion on what I should do and to inform you what's going on with me.
My Receding edges
I took the dieting pills a few weeks ago and this is what happened
My hair that's shedding and falling out
After the receding edges this happened
We are sorry about what your going through. You should go see your hair doctor and get some More information but Don't Take Anymore of the dieting pills. If your gaining weight now, you should go excersize or slow down your eating habits. There should be a cream for edges to help them grow thick again other then that A hair doctor is Right for you.